Table of Contents
Journal of Applied Mathematics and Stochastic Analysis
Volume 2006, Article ID 16308, 10 pages
http://dx.doi.org/10.1155/JAMSA/2006/16308

Existence of solutions to Sobolev-type partial neutral differential equations

Department of Mathematics, Indian Institute of Technology, Kanpur 208 016, India

Received 3 January 2005; Revised 30 March 2005; Accepted 31 March 2005

Copyright © 2006 Shruti Agarwal and Dhirendra Bahuguna. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shruti Agarwal and Dhirendra Bahuguna, “Existence of solutions to Sobolev-type partial neutral differential equations,” Journal of Applied Mathematics and Stochastic Analysis, vol. 2006, Article ID 16308, 10 pages, 2006. https://doi.org/10.1155/JAMSA/2006/16308.